# SDR DL76L040642

- Difficulty date: July 10, 2004
- Submitted: July 12, 2004
- Operation: Air carrier
- Aircraft: N175DN
- Make and model: Boeing 767332
- Aircraft serial: 24803
- Aircraft time: 66,362 hours, 10,326 cycles
- Engine: Pwa PW4090
- Engine time: 10,297 hours, 8,993 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part serial: 071503
- Condition: Failed
- Location: Nr 1
- Part time: 10,297 hours, 8,993 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

T/O ROLL 70 KNTS FELT STALL AND LOST OIL PRESS.  EXAMINED TAILPIPE FOUND METAL N1 WON`T TURN.  REPLACED ENGINE.
